# SDR SIMA20140903006

- Difficulty date: September 3, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 34,999 hours, 31,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE EXTERNAL SKIN CRACKED AROUND 1 FASTENER ON FRAME 79 BELOW VERTICAL STAB.  ACCOMPLISHED REPAIR OF RT FUSELAGE EXTERNAL SKIN AROUND 1 FASTENER ON FRAME 79 BELOW VERTICAL STAB IAW ERS-EM-5300-735.
